C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1808050 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
04/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigational summary: the physical device was not returned for evaluation.No medical records were provided for review.Therefore, the investigation is inconclusive for the reported occluded right internal jugular vein and chronic thrombus as no objective evidence was provided for review.Furthermore, the clinical conditions alleged in the complaint cannot be confirmed.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through litigation process that approximately eleven months and one day later port placement procedure via the right subclavian vein for long term total parenteral nutrition, the patient diagnosed with an occluded right internal jugular vein and chronic thrombus.It was further reported that the occluded port was removed.The current status of the patient was unknown.